Portal da USP Portal da USP Portal da USP

Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2011) Exponential trichotomies and continuity of invariant manifolds Abstract   PDF
Severino Horácio da Silva, Antonio Luiz Pereira
 
Vol 2, No 1 (2008) A Class of Topological Foliations on S2 That Are Topologically Equivalent to Polynomial Vector fields Abstract   PDF
Carlos Gutierrez
 
Vol 5, No 2 (2011) A New Approach to Modeling Morphogenesis Using Control Theory Abstract   PDF
Monique Chyba, Marcelo Hissakiti Kobayashi, Youngsu Cho Kwon, Frederic Mercier, John Cuyler Rader, Aaron Tamura-Sato, Giulio Telleschi
 
Vol 4, No 1 (2010) A Ruelle Operator for continuous time Markov Chains Abstract   PDF
Alexandre Baraviera, Artur O. Lopes, Ruy Exel
 
Vol 3, No 1 (2009) A counterexample to the existence of a Poisson structure on a twisted group algebra Abstract   PDF
Eliana Zoque
 
Vol 5, No 2 (2011) A minimization problem for the Nonlinear Schr¨odinger-Poisson type Equation Abstract   PDF
Gaetano Siciliano
 
Vol 2, No 2 (2008) A mixed Hammerstein integral equation Abstract   PDF
José Carlos Simon de Miranda
 
Vol 6, No 1 (2012) A new class of modules for Toroidal Lie Superalgebras Abstract   PDF
S. Eswara Rao
 
Vol 8, No 1 (2014) A numerical approximation for solutions of Hammerstein integral equations in Lp spaces Abstract   PDF
Mostefa Nadir, Bachir Gagui
 
Vol 2, No 2 (2008) A personal tour through symplectic topology and geometry Abstract   PDF
Miguel Abreu
 
Vol 5, No 2 (2011) A survey on structured deformations Abstract   PDF
M. Baía, J. Matias, P. M. Santos
 
Vol 7, No 2 (2013) Algebraic Approach to Colombeau Theory Abstract   PDF
Todor D. Todorov
 
Vol 5, No 1 (2011) An Inverse Problem on Vakonomic Mechanics Abstract   PDF
Waldyr M. Oliva, Gláucio Terra
 
Vol 6, No 2 (2012) An almost existence theorem for non-contractible periodic orbits in cotangent bundles Abstract   PDF
Pedro A.S. Salomão, Joa Weber
 
Vol 8, No 1 (2014) An informal introduction to perturbations of matrices determined up to similarity or congruence Abstract   PDF
Lena Klimenko, Vladimir V. Sergeichuk
 
Vol 4, No 1 (2010) An introduction to the Aubry-Mather theory Abstract   PDF
Andrey Biryuk, Diogo A. Gomes
 
Vol 4, No 1 (2010) An introduction to the Thermodynamics of Conformal Repellers Abstract   PDF
Edson de Faria
 
Vol 2, No 1 (2008) Anosov Flows and Invariant Measures in Constrained Mechanical Systems Abstract   PDF
Waldyr M. Oliva, Gláucio Terra, Marcelo H. Kobayashi
 
Vol 3, No 2 (2009) Associativity of the Commutator Operation in Groups Abstract   PDF
Fernando Guzmán
 
Vol 5, No 2 (2011) Asymptotic behavior of a reaction-diffusion problem with delay and reaction term concentrated in the boundary Abstract   PDF
Gleiciane da Silva Aragão, Sergio Muniz Oliva
 
Vol 4, No 3 (2010) Auslander-Reiten theory in a Krull-Schmidt category Abstract   PDF
Shiping Liu
 
Vol 6, No 2 (2012) Bi-space pullback attractors for closed processes Abstract   PDF
Radoslaw Czaja
 
Vol 1, No 2 (2007) Branching random walks in random environment on Cayley graphs Abstract   PDF
Serguei Popov
 
Vol 2, No 2 (2008) C*-Algebras and Thermodynamic Formalism Abstract   PDF
Rui Exel, Artur O. Lopes
 
Vol 4, No 3 (2010) Calabi-Yau tilted algebras Abstract   PDF
Idun Reiten
 
1 - 25 of 127 Items 1 2 3 4 5 6 > >>